| Catalog Number |
03L81-22 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
A physician questioned a falsely elevated architect creatinine result of 2.99 mg/dl (sid (b)(6)).A new sample was collected from the same patient (sid (b)(6)) and the architect creatinine result was 0.87 mg/dl.Both samples were retested and results were 1.12 and 0.85 mg/dl respectively.No adverse impact to patient management was reported.
Additional Manufacturer Narrative
A review of all complaints associated with the creatinine assay and a review of tracking and trending for the list number was performed.The review did not identify any trends associated with this issue.Additionally, labeling was reviewed and adequately addresses the customer issue.Based on the investigation, no systemic issue or deficiency was identified for the creatinine assay.